# SDR SWIA201232261

- Difficulty date: October 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 25,784 hours, 21,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 AFT PRESSURE BULKHEAD WEB FORWARD FACE AT WL 131.0 LBL 27.5 ABOVE AFT CARGO DOOR AFT TRACK.  (C-CHECK)  REPAIRED FS 621 AFT PRESSURE BULKHEAD WEB FACE AT WL 131.0 LBL 27.5 ABOVE AFT CARGO DOOR AFT TRACK, IAW REO.
